# SDR DALA2016110408276

- Difficulty date: November 4, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 70,101 hours, 31,204 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BOX BEAM FLANGE CRACKED AT AFT HOLE. IAW AMDS 5310-01450-01,  REPAIR WAS ACCOMPLISHED IAW AMDS 5310-01450-02.
